×

zbMATH — the first resource for mathematics

Equations defining rational singularities. (English) Zbl 0367.14004

MSC:
14B05 Singularities in algebraic geometry
14Mxx Special varieties
14G05 Rational points
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. ARTIN , Algebraic Construction of Brieskorn’s Resolutions (J. Alg., Vol. 29, 1974 , pp. 330-348). MR 50 #7143 | Zbl 0292.14013 · Zbl 0292.14013 · doi:10.1016/0021-8693(74)90102-1
[2] M. ARTIN , On Isolated Rational Singularities of Surfaces (Amer. J. Math., Vol. 88, 1966 , pp. 129-137). MR 33 #7340 | Zbl 0142.18602 · Zbl 0142.18602 · doi:10.2307/2373050
[3] H. BASS , On the Ubiquity of Gorenstein Rings (Math. Z., Vol. 82, 1963 , pp. 8-28). MR 27 #3669 | Zbl 0112.26604 · Zbl 0112.26604 · doi:10.1007/BF01112819 · eudml:170166
[4] B. BENNETT , Normally Flat Deformations (Trans. A.M.S., Vol. 225, 1977 , pp. 1-58). MR 58 #16656 | Zbl 0349.32014 · Zbl 0349.32014 · doi:10.2307/1997491
[5] E. BRIESKORN , Rationale Singularitäten komplexer Flächen (Inv. Math., Vol. 4, 1968 , pp. 336-358). MR 36 #5136 | Zbl 0219.14003 · Zbl 0219.14003 · doi:10.1007/BF01425318 · eudml:141900
[6] J. A. EAGON and M. HOCHSTER , Cohen-Macaulay Rings, Invariant Theory, and the Generic Perfection of Determinantal Loci (Amer. J. Math., Vol. 93, 1971 , pp. 1020-1058). MR 46 #1787 | Zbl 0244.13012 · Zbl 0244.13012 · doi:10.2307/2373744
[7] J. A. EAGON and D. G. NORTHCOTT , Ideals defined by Matrices and a Certain Complex Associated with Them (Proceedings of the Royal Society, Vol. 269, 1967 , pp. 147-172). Zbl 0106.25603 · Zbl 0106.25603 · doi:10.1098/rspa.1962.0170
[8] R. HARTSHORNE and A. OGUS , On the Factoriality of Local Rings of Small Embedding Codimension (Comm. in Alg. Vol. 1 (5), 1974 , pp. 415-437). MR 50 #322 | Zbl 0286.13013 · Zbl 0286.13013 · doi:10.1080/00927877408548627
[9] J. HERZOG und E. KUNZ , Die kanonische Modul eines Cohen-Macaulay-Rings , (Lecture Notes in Mathematics, Vol. 238, Springer, 1971 ). MR 54 #304 | Zbl 0231.13009 · Zbl 0231.13009 · doi:10.1007/BFb0059377
[10] D. KIRBY , The Structure of an Isolated Multiple Point of a Surface , II, (Proc. London Math. Soc., Vol. 7, 1957 , pp. 1-28). MR 19,319c | Zbl 0079.37003 · Zbl 0079.37003 · doi:10.1112/plms/s3-6.4.597
[11] S. KLEIMAN and J. LANDOLFI , Geometry and Deformation of Special Schubert Varieties (Comp. Math., Vol. 23, 1971 , pp. 407-434). Numdam | MR 47 #3405 | Zbl 0238.14006 · Zbl 0238.14006 · numdam:CM_1971__23_4_407_0 · eudml:89098
[12] H. LAUFER , On Minimally Elliptic Singularities (to appear, Amer. J. Math.). Zbl 0384.32003 · Zbl 0384.32003 · doi:10.2307/2374025
[13] H. LAUFER , Taut Two-dimensional Singularities (Math. Ann., Vol. 205, 1973 , pp. 131-164). MR 48 #11563 | Zbl 0281.32010 · Zbl 0281.32010 · doi:10.1007/BF01350842 · eudml:162485
[14] J. LIPMAN , Rational Singularities with Applications\cdots (Publ. Math. I.H.E.S., No. 36, 1969 , pp. 195-279). Numdam | MR 43 #1986 | Zbl 0181.48903 · Zbl 0181.48903 · doi:10.1007/BF02684604 · numdam:PMIHES_1969__36__195_0 · eudml:103893
[15] D. MUMFORD , Lectures on Curves on an Algebraic Surface (Annals of Math. Studies Vol. 59, Princeton, 1966 ). MR 35 #187 | Zbl 0187.42701 · Zbl 0187.42701
[16] P. ORLIK and P. WAGREICH , Isolated Singularities of Algebraic Surfaces with C*-Action (Ann. of Math., Vol. 93, 1971 , pp. 205-228). MR 44 #1662 | Zbl 0212.53702 · Zbl 0212.53702 · doi:10.2307/1970772 · eudml:182713
[17] O. RIEMENSCHNEIDER , Deformationen von Quotientensingularitäten (Math. Ann., Vol. 209, 1974 , pp. 211-248). MR 51 #3518 | Zbl 0275.32010 · Zbl 0275.32010 · doi:10.1007/BF01351850 · eudml:162598
[18] J. SALLY , On the Associated Graded Ring of a Local Cohen-Macaulay Ring (preprint). · Zbl 0353.13017
[19] J.-P. SERRE , Algèbres Locales-Multiplicités (Lecture Notes in Mathematics Vol. 11, Springer, 1965 ). MR 34 #1352 | Zbl 0142.28603 · Zbl 0142.28603
[20] G. TJURINA , Absolute Isolatedness of Rational Singularities and Triple Rational Points (Functional Analysis and its Applications, Vol. 2, 1968 , pp. 324-332). MR 39 #7136 | Zbl 0176.50804 · Zbl 0176.50804
[21] J. WAHL , Equisingular Deformations of Plane Algebroid Curves (Trans. A.M.S., Vol. 193, 1974 , pp. 143-170). MR 54 #7460 | Zbl 0294.14007 · Zbl 0294.14007 · doi:10.2307/1996906
[22] J. WAHL , Local Cohomology Groups for Resolutions of Singularities (Proceedings of Symposia in Pure Mathematics, Vol. 30, 1976 , pp. 91-94). MR 56 #5547 | Zbl 0371.14004 · Zbl 0371.14004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.